EconPapers    
Economics at your fingertips  
 

A New Proof of the Maximum Principle in Optimal Control Theory

Somdeb Lahiri

IIMA Working Papers from Indian Institute of Management Ahmedabad, Research and Publication Department

Abstract: A new proof of the maximum principle is established in this paper, for the simplest problem in optimal control theory.

Date: 1987-10-01
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:iim:iimawp:wp00781

Access Statistics for this paper

More papers in IIMA Working Papers from Indian Institute of Management Ahmedabad, Research and Publication Department Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-03-30
Handle: RePEc:iim:iimawp:wp00781